# SDR GTIA201808202809

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 32,879 hours, 15,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR, FRONT 1/3 OF CABIN.  ISOLATED THE NR 2 PACK AND ODOR DISSAPATED.   RAN THE NR 2 ENGINE WITH THE NR 2 PACK RUNNING,  THE NR 1 PACK WAS OFF IAW TSM 05-50-00,  COULD NOT DUPLICATE THE ODOR.  ACFT OK FOR SERVICE.
